Instytut Matematyki - lista publikacji

2001-2200 z 2739.

1997

739.
Zdzisław Opial, one of the most eminent students of Tadeusz Ważewski. (Polish), X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIEDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 61--66
738.
Partial results and equivalent formulations of the Jacobian conjecture, JACOBIAN CONJECTURE AND DYNAMICAL SYSTEMS (TORINO, 1997). Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), no. 4, 275--282 (1999)
737.
An elementary proof of the tameness of polynomial automorphisms of k2, (ENGLISH. ENGLISH SUMMARY) UNIV. IAGEL. ACTA MATH. no. 35 (1997), 251--260
736.
The Jacobian conjecture in case of "non-negative coefficients", VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 67--75
735.
On complexified norm, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 115--120
734.
Armen Edigarian, E.A.Poletsky
Product property of the relative extremal function, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 4, 331--335
733.
Extremal mappings in convex domains, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 151--156
732.
On definitions of the pluricomplex Green function, ANN. POLON. MATH. 67 (1997), no. 3, 233--246
725.
Wojciech Kucharz, J.Bochnak,M.Buchner
Equivalence of analytic and rational functions, ANN. POLON. MATH. 66 (1997), 37–42
724.
Grzegorz Lewicki, A.G.Aksoy
Diagonal operators, s-numbers and Bernstein pairs, PROCEEDINGS OF THE SECOND INTERNATIONAL WORKSHOP ON FUNCTIONAL ANALYSIS (TRIER, 1997). Note Mat. 17 (1997), 209--216 (1999)
723.
A characterization of Orlicz spaces isometric to Lp-spaces, FOURTH INTERNATIONAL CONFERENCE ON FUNCTION SPACES (ZIELONA GÓRA, 1995). Collect. Math. 48 (1997), no. 4-6, 663--671
722.
On the uniqueness of minimal projections in spaces of the James type, DEDICATED TO ROMAN TABERSKI ON THE OCCASION OF HIS 70th birthday. Funct. Approx. Comment. Math. 25 (1997), 59--65
718.
A proof of the criterion for multiplicity one, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 247--249
717.
Flat morphisms between regular varieties, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 243--246
716.
Nowa matura -- dyskusja i propozycje, WIADOMOŚCI MATEMATYCZNE, 33(1997) , 177 - 184
715.
Jerzy Ombach, P.Kloeden
Hyperbolic homeomorphisms are bishadowing, ANN. POLON. MATH. 65 (1997), 171--177
714.
Affine versions of Singer's theorem on locally homogeneous spaces, ANN. GLOBAL ANAL. GEOM. 15 (1997), no. 2, 187--199
713.
On the Cartan-Norden theorem, MATH. Z. 226 (1997), no. 2, 309--316
712.
Wiesław Pawłucki, K.Kurdyka
Subanalytic version of Whitney's extension theorem, STUDIA MATH. 124 (1997), no. 3, 269--280
711.
Zdzisław Pogoda, L.M.Sokołowski
710.
Convergence of holomorphic chains, ANN. POLON. MATH. 65 (1997), no. 3, 227--234
709.
708.
Subadditive ergodic theorems in $C(X)$, ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS vol. 1 (1997), 17-28
705.
On detection of chaotic dynamics in ordinary differential equations, PROCEEDINGS OF THE SECOND WORLD CONGRESS OF NONLINEAR ANALYSTS, PART 8 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 8, 4927--4935
703.
Conley's index---an extension of the Wa?ewski retract method, (POLISH) X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIEDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 163--167
701.
$Csp infty$-vectors and boundedness, VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 223--238
699.
Jan Stochel, J.Janas
Selfadjoint operator matrices with finite rows, VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 155--172
698.
Franciszek Hugon Szafraniec, J.Janas,Cz.Olech
W3odzimierz Mlak (1931--1994), VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 1--9
697.
Unbounded subnormal operators. Why?, UNIV. IAGEL. ACTA MATH. no. 34 (1997), 149--152
696.
On the intersection multiplicity of analytic curves in Cm, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 163--169
694.
693.
A note on the Kobayashi-Royden metric for real ellipsoids, PROC. AMER. MATH. SOC. 125 (1997), no. 1, 199--202
692.
The teacher's steadfast support for his student, JACEK SZARSKI (1921--1980). (POLISH) X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIĘDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 79--84
691.
Wiener's type sufficient conditions in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 47--74
690.
A remark on Tchebysheff polynomials in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 37--45
689.
On metrics associated with extremal plurisubharmonic functions, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 151--161
688.
Wiener's type regularity criteria on the complex plane, VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 203--221

1996

687.
Two applications of the complex interpolation method, PROCEEDINGS OF THE WORKSHOP "FUNCTIONAL ANALYSIS: METHODS AND APPLICATIONS" (COSENZA, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 40 (1996), 57--62
686.
The complex Monge-Ampere operator in hyperconvex domains, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 23 (1996), no. 4, 721--747 (1997)
685.
682.
On polyhedra with centrally symmetric faces, JOURNAL OF NATURAL GEOMETRY vol. 10 (1996), 149-156
681.
On Bertini-type theorem for weakly-normal complex analytic sets, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 119--124
680.
Antoni Leon Dawidowicz, A.Rembiecha-Czapkiewicz
Outliers elimination test in two-dimensional space, OPUSCULA MATH. no. 16 (1996), 5, 13, 21--26
679.
Antoni Leon Dawidowicz, K.Twardowska
A relation between the Stratonovich and Itô equations, with integrands of delayed argument, PROBASTAT '94 (SMOLENICE CASTLE, 1994). Tatra Mt. Math. Publ. 7 (1996), 269--274
678.
677.
Admissible operations and product preserving functors, NEW DEVELOPMENTS IN DIFFERENTIAL GEOMETRY (DEBRECEN 1994) MATH. APPL. 350, KLUVER ACAD. PUBL. DORDREHT (1996), 179-192
674.
Asymptotically periodic motions in pseudo-processes, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 73--86
673.
Piotr Kobak, A.Swann
Classical nilpotent orbits as hyper-Kähler quotients, INTERNAT. J. MATH. 7 (1996), no. 2, 193--210
671.
Sławomir Kołodziej, J.Thorbiörnson
Separately harmonic and subharmonic functions, POTENTIAL ANAL. 5 (1996), no. 5, 463--466
670.
A class of representing measures on the bidisc, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 87--93
669.
Wojciech Kucharz, J.Bochnak
A characterization of dividing real algebraic curves, TOPOLOGY 35 (1996), no. 2, 451–455
667.
Wojciech Kucharz, J.Bochnak
Complete intersections in differential topology and analytic geometry, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 10 (1996), no. 4, 1019–1041
666.
A characterization of the complex affine line, MANUSCRIPTA MATH. 91 (1996), no. 2, 145–149
665.
Natural operators lifting functions to cotangent bundles of linear higher order tangent bundles, THE PROCEEDINGS OF THE 15th Winter School "Geometry and Physics" (Srní, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 43 (1996), 199--206
664.
663.
Natural operators lifting vector fields on manifolds to the bundles of covelocities, THE PROCEEDINGS OF THE WINTER SCHOOL "GEOMETRY AND PHYSICS" (SRNÍ, 1994). Rend. Circ. Mat. Palermo (2) Suppl. No. 39 (1996), 105--116
661.
On a universal axiomatization of the real closed fields, ANN. POLON. MATH. 65 (1996), no. 1, 95--103
660.
Shadowing, expansiveness and hyperbolic homeomorphisms, J. AUSTRAL. MATH. SOC. SER. A 61 (1996), no. 1, 57--72
659.
A characterization of affine cylinders, MONATSH. MATH. 121 (1996), no. 1-2, 113--124
658.
On rigidity of affine surfaces, PROC. AMER. MATH. SOC. 124 (1996), no. 7, 2175--2184
657.
On curvature homogeneous and locally homogeneous affine connections, PROC. AMER. MATH. SOC. 124 (1996), no. 6, 1889--1893
656.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
Composite differentiable functions, DUKE MATH. J. 83 (1996), no. 3, 607--620
654.
Remarks on Jackson's theorem in RN, EAST J. APPROX. 2 (1996), no. 3, 301--308
653.
On the ring of locally bounded Nash meromorphic functions, BULL. AUSTRAL. MATH. SOC. 54 (1996), no. 3, 503--507
652.
Seminormality of operators from their tensor product, PROC. AMER. MATH. SOC. 124 (1996), no. 1, 135--140
651.
Operators preserving orthogonality of polynomials, STUDIA MATH. 120 (1996), no. 3, 205--218
650.
A note on the solution of the two-dimensional Wa?ewski equation, BULL. POLISH ACAD. SCI. MATH. 44 (1996), no. 2, 245--249
649.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Reduction of everywhere convergent power series with respect to Gröbner bases, J. PURE APPL. ALGEBRA 110 (1996), no. 2, 113--129
648.
A separation condition for polynomial mappings, BULL. POLISH ACAD. SCI. MATH. 44 (1996), no. 3, 327--331
647.
Homology properties of PAS sets on topological manifolds, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 109--113
646.
The Kobayashi metric for non-convex complex ellipsoids, COMPLEX VARIABLES THEORY APPL. 29 (1996), no. 1, 59--71
645.
Automorphism group of some special domain in Cn, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 185--189
644.
Carathéodory balls in convex complex ellipsoids, ANN. POLON. MATH. 64 (1996), no. 2, 183--194

1995

642.
Nierówności typu Bernsteina dla zbiorów zwartych w R^n, W: JUBILEUSZOWY ZJAZD MATEMATYKÓW POLSKICH. REFERATY. PTM, WARSZAWA (1995), 189-195
641.
Markov's exponent of compact sets in Cn, PROC. AMER. MATH. SOC. 123 (1995), no. 9, 2785--2791
640.
Leokadia Białas-Cież, P.Goetgheluck
Constants in Markov's inequality on convex sets, EAST J. APPROX. 1 (1995), no. 3, 379--389
638.
On the Lp stability for the complex Monge-Ampere operator, MICHIGAN MATH. J. 42 (1995), no. 2, 269--275
635.
Antoni Leon Dawidowicz, K.Twardowska
On the support theorem for stochastic functional-differential equations, FESTSCHRIFT FOR JANINA WOLSKA-BOCHENEK. DEMONSTRATIO MATH. 28 (1995), no. 4, 893--902
633.
Natural transformations of Lagrangians into p-forms on the tangent bundle, QUANTIZATION, COHERENT STATES, AND COMPLEX STRUCTURES (BIAŁOWIEŻA, 1994), PLENUM, NEW YORK (1995), 141-146
625.
Marek Kosiek, Marek Ptak, A.Octavio
On the reflexivity of pairs of contractions, PROC. AMER. MATH. SOC. 123 (1995), no. 4, 1229--1236
624.
Wojciech Kucharz, J.Bochnak,R.Silhol
Morphismes et espaces de modules en géométrie algébrique réelle, C. R. MATH. ACAD. SCI. PARIS 321 (1995), no. 11, 1463–1468
620.
Grzegorz Lewicki, M.Baronti,V.Fragnelli
Extensions of linear operators from hyperplanes of $lsp {(n)}sb infty$, COMMENT. MATH. UNIV. CAROLIN. 36 (1995), no. 3, 443--458
618.
On a new proof of Durier's theorem, FIRST INTERNATIONAL CONFERENCE IN ABSTRACT ALGEBRA (KRUGER PARK, 1993). Quaestiones Math. 18 (1995), no. 1-3, 287--294
614.
Liftings of 1-forms to the linear r-tangent bundle, ARCH. MATH. (BRNO) 31 (1995), no. 2, 97--111
612.
On proper morphisms between algebraic varieties, BULL. POLISH ACAD. SCI. MATH. 43 (1995), no. 3, 231--238
611.
A simple proof of Puiseux's theorem, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 199--200
610.
Computation of the local stable and unstable manifolds, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 129--136
609.
Barbara Opozda, T.Sasaki
Surfaces whose affine normal images are curves, KYUSHU J. MATH. 49 (1995), no. 1, 1--10
608.
An intrinsic characterization of developable surfaces, FESTSCHRIFT DEDICATED TO KATSUMI NOMIZU ON HIS 70th birthday (Leuven, 1994; Brussels, 1994). Results Math. 27 (1995), no. 1-2, 97--104
607.
A class of projectively flat surfaces, MATH. Z. 219 (1995), no. 1, 77--92
605.
Equivalence theorems for complex affine hypersurfaces, RESULTS MATH. 27 (1995), no. 3-4, 316--327
604.
Ideal gas is generically chaotic, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 121--128
600.
Coherent states quantum entropy, (1995), "Dynamical systems and chaos. Vol. 2: Physics. Proceedings of the international conference, Hachioji, Japan, May 23-27, 1994", World Scientific Publishing
599.
Roman Srzednicki, S.Sedziwy
On periodic solutions of certain nth order differential equations, J. MATH. ANAL. APPL. 196 (1995), no. 2, 666--675
598.
A method of localizing the spectra of sequences of orthogonal polynomials, PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON ORTHOGONALITY, MOMENT PROBLEMS AND CONTINUED FRACTIONS (DELFT, 1994). J. Comput. Appl. Math. 65 (1995), no. 1-3, 387--394
596.
Intersection theory in complex analytic geometry, ANN. POLON. MATH. 62 (1995), no. 2, 177--191
595.
The graph of a totally geodesic foliation, ANN. POLON. MATH. 60 (1995), no. 3, 241--247
594.
Ehresmann connections for Lagrangian foliations, J. GEOM. PHYS. 17 (1995), no. 4, 310--320
591.
589.
Zofia Denkowska, E.Jankowska-Sahraoui
Past, present and future of Hilbert's sixteenth problem, (POLISH) WIADOM. MAT. 31 (1995), 31--43
588.
Polynomial extensions of functions defined on subsets of Cn, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 7--16
587.
Bolesław Szafirski, Z.Brzeźniak
On the blow-up phenomena for the Navier-Stokes type equations, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 89--97

1994

585.
Bernstein type theorems for compact sets in Rn revisited, J. APPROX. THEORY 79 (1994), no. 2, 190--198
584.
580.
Diagonal representations of Nash functions, BULL. POLISH ACAD. SCI. MATH. 42 (1994), no. 4, 305--313
578.
A difference method with mean values, UNIV. IAGEL. ACTA MATH. (1994), no. 31, 253--263
577.
574.
Natural transformations of Lagrangians, GEOMETRY AND PHYSICS (ZDÍKOV, 1993), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 37 (1994), 41-46
572.
Properties of product preserving functors, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 69--86
571.
Some families of pseudo-processes, ANN. POLON. MATH. 60 (1994), no. 1, 33--45
570.
Birational correspondences between twistor spaces, BULL. LONDON MATH. SOC. 26 (1994), no. 2, 186--190
568.
Wojciech Kucharz, J.Bochnak
Sur les applications régulières des variétés abéliennes réelles dans S2, C. R. MATH. ACAD. SCI. PARIS 318 (1994), no. 5, 467–470
567.
Real algebraic morphisms into flag varieties, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 8 (1994), no. 3, 345–352
566.
Best approximation in spaces of bounded linear operators, DISSERTATIONES MATH. (ROZPRAWY MAT.) 330 (1994), 103 pp
565.
Grzegorz Lewicki, M.Baronti
On some constants in Banach spaces, ARCH. MATH. (BASEL) 62 (1994), no. 5, 438--444
564.
Grzegorz Lewicki, M.Baronti
Strongly unique minimal projections on hyperplanes, J. APPROX. THEORY 78 (1994), no. 1, 1--18
563.
Natural liftings of foliations to the r-tangent bundle, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 153--159
560.
Injective endomorphisms of algebraic varieties, MATH. ANN. 299 (1994), no. 4, 769--778
559.
Distality versus shadowing and expansiveness, UNIV. IAGEL. ACTA MATH. no. 31 (1994), 75--78
558.
The shadowing lemma in the linear case, UNIV. IAGEL. ACTA MATH. no. 31 (1994), 69--74
552.
Topological invariants and detection of periodic orbits, J. DIFFERENTIAL EQUATIONS 111 (1994), no. 2, 283--298
551.
Jan Stochel, J.Janas
Unbounded Toeplitz operators in the Segal-Bargmann space, II. J. FUNCT. ANAL. 126 (1994), no. 2, 418--447
549.
Localization in the implicit function theorem: the method and an application, INNOVATIVE METHODS IN NUMERICAL ANALYSIS (BRESSANONE, 1992). Appl. Numer. Math. 15 (1994), no. 2, 299--303
546.
545.
Compact leaves in minimal Riemannian foliations, INDAG. MATH. (N.S.) 5 (1994), no. 3, 375--379
544.
Compact sets in Rn admitting polynomial inequalities, TRUDY MAT. INST. STEKLOV. 203 (1994), Izbran. Voprosy Mat. Fiz. i Anal., 441--448

1993

541.
Estimates for the complex Monge-Ampere operator, BULL. POLISH ACAD. SCI. MATH. 41 (1993), no. 2, 151--157 (1994)
540.
An elementary proof of the McCoy theorem, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 215--218